Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: another topamax question aussie

Posted by Sooshi on February 11, 2004, at 9:06:16

In reply to Re: another topamax question, posted by aussie on February 11, 2004, at 1:06:03

Hey, I'm an older babe, too! (40, and that ain't no teenager!) and it's REALLY made me break out, but I've always had bad/oily skin to begin with, so I think that has something to do with it. You would think that with the drying effect that Topa has, it would DRY up the oil, not make it worse!

I did not notice an increase in anxiety when I titrated up in dosage, just an intense desire to sleep like a log. I also take it with Effexor. Does your anxiety eventually go away?

I'm not exactly getting the desired "mood" stabilization I had hoped for with Topamax, and the doctor is now wanting to add a small amount of Lithium....I just can't seem to get rid of the mixed states I feel, i.e. all ramped up one day then depressed as heck the next.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sooshi thread:311350
URL: http://www.dr-bob.org/babble/20040210/msgs/311985.html